Alert archive / Kansas / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 113, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at May 19, 2019, 12:26 AM CDT for Bourbon County, Cherokee County, Crawford County, Kansas. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 19, 2019, 12:26 AM CDT (05:26 UTC)
- Expired
- May 19, 2019, 1:11 AM CDT
- In force
- 45 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bourbon County, KS, Cherokee County, KS, Crawford County, KS
The radar
The Springfield radar (KSGF), 135 km from the middle of the area, began a volume at 05:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 19, 12:50 AM CDT | TSTM WND GST 60 | Melrose, KS | CHEROKEE COUNTY EMERGENCY MANAGEMENT DIRECTOR ESTIMATED 60 MPH WIND GUSTS IN FALKNER AND MELROSE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 5.4 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1550 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 271 m²/s²
- 0-3 km storm-relative helicity
- 280 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
318
WUUS53 KSGF 190526
SVRSGF
KSC011-021-037-190630-
/O.NEW.KSGF.SV.W.0113.190519T0526Z-190519T0630Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Springfield MO
1226 AM CDT Sun May 19 2019
The National Weather Service in Springfield has issued a
* Severe Thunderstorm Warning for...
Southern Bourbon County in southeastern Kansas...
Cherokee County in southeastern Kansas...
Crawford County in southeastern Kansas...
* Until 130 AM CDT.
* At 1224 AM CDT, severe thunderstorms were located along a line
extending from near Neodesha to near Edna, moving east at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated. This line of storms has a history of
producing 60 to 70mph wind gusts.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Pittsburg... Fort Scott...
Frontenac... Columbus...
Galena... Girard...
Arma... Cherokee...
Weir... Sherman...
Mulberry... Scammon...
Chicopee... Mccune...
Franklin... Arcadia...
Walnut... West Mineral...
Hepler... Roseland...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3774 9509 3789 9462 3708 9462 3700 9507
TIME...MOT...LOC 0524Z 251DEG 42KT 3745 9563 3700 9536
HAIL...<.75IN
WIND...60MPH
$$
Wise2 follow-up statements
696
WWUS53 KSGF 190555
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
1255 AM CDT Sun May 19 2019
KSC011-190604-
/O.CAN.KSGF.SV.W.0113.000000T0000Z-190519T0630Z/
Bourbon KS-
1255 AM CDT Sun May 19 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN BOURBON COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
Therefore, the warning has been cancelled.
LAT...LON 3756 9509 3764 9462 3708 9462 3700 9507
TIME...MOT...LOC 0554Z 228DEG 61KT 3751 9510 3706 9483
$$
KSC021-037-190630-
/O.CON.KSGF.SV.W.0113.000000T0000Z-190519T0630Z/
Cherokee KS-Crawford KS-
1255 AM CDT Sun May 19 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR CHEROKEE AND CRAWFORD COUNTIES...
At 1254 AM CDT, severe thunderstorms were located along a line
extending from near St. Paul to near Treece, moving northeast at 70
mph.
HAZARD...60 mph wind gusts.
SOURCE...Emergency management. 60 mph winds were reported from
Faulkner to Melrose.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Pittsburg... Frontenac...
Columbus... Galena...
Girard... Arma...
Cherokee... Weir...
Sherman... Mulberry...
Scammon... Chicopee...
Mccune... Franklin...
Arcadia... West Mineral...
Roseland... Neutral...
Melrose... Beulah...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3756 9509 3764 9462 3708 9462 3700 9507
TIME...MOT...LOC 0554Z 228DEG 61KT 3751 9510 3706 9483
HAIL...<.75IN
WIND...60MPH
$$
Wise669
WWUS53 KSGF 190611
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
111 AM CDT Sun May 19 2019
KSC021-037-190620-
/O.CAN.KSGF.SV.W.0113.000000T0000Z-190519T0630Z/
Cherokee KS-Crawford KS-
111 AM CDT Sun May 19 2019
...THE SEVERE THUNDERSTORM WARNING FOR CHEROKEE AND CRAWFORD COUNTIES
IS CANCELLED...
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning has
been cancelled.
LAT...LON 3756 9509 3764 9462 3708 9462 3700 9507
TIME...MOT...LOC 0610Z 251DEG 42KT 3757 9487 3712 9460
$$
WiseWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 18, 11:32 PM CDT, 54 minutes earlier.
Area forecast discussion, May 18, 11:32 PM CDT, 54 minutes before
Area Forecast Discussion National Weather Service Springfield MO 1132 PM CDT Sat May 18 2019 .SHORT TERM...(This evening through Sunday) Issued at 357 PM CDT Sat May 18 2019 An upper level impulse was making its way across the Rockies into the Southern Plains at mid afternoon. A line of strong to severe thunderstorms was currently making its way across the region in advance of this system. The main severe threat will be with the passage of this line from late afternoon into this evening. Expect stratiform rain to continue for 2-3 hours after passage of the initial line. Showers and thunderstorms are currently redeveloping over western Kansas and CAMS models are indicating that this activity should hold together and move through during the late evening into the overnight hours. Looking for anywhere from one-half inch to 1.5 inches of additional rainfall overnight. If training cells should develop...amounts could be higher. The surface should make its way across the region during the morning bringing the rain to an end. Overnight lows should be in the upper 50s to lower 60s with highs Sunday in the 70s. .LONG TERM...(Sunday Night through Saturday) Issued at 357 PM CDT Sat May 18 2019 Sunday afternoon into Monday morning should be relatively quiet as the next trough within the upper level flow begins to make its way across the Rockies. From Monday afternoon through the remainder of the forecast period will be unsettled. A negatively tilted trough lifts out of the Rockies into the Plains. As it does...it will bring a warm front across the region Tuesday morning. This will put the area within the warm sector and set the region up once again for another severe weather episode Tuesday afternoon and evening. As this is happening...the upper level subtropical ridge begins to build over the southeastern states which will allow the surface front to stall and meander across the Mid-Mississippi Valley. This will keep the Gulf open and continue to allow warm moist air to permeate the region. Will need to monitor the situation closely as the potential for excessive rainfall will exist during this period. Temperatures will be close to seasonal normals through Tuesday will once again warm to daytime highs in the 80s and overnight lows in the 60s as the Gulf airmass returns to the region. && .AVIATION...(For the 06Z TAFS through 06Z Sunday night) Issued at 1130 PM CDT Sat May 18 2019 An upper level trough is currently located across the Plains and will track across the area overnight. Thunderstorms have developed in Oklahoma and Kansas and will move east into portions of the area overnight. Generally locations along and north of Hwy 60 will have the better chances of seeing any storms. A few strong storms with gusty winds and small hail will be possible. IFR conditions will be possible with any storms. Otherwise winds will be out of the south early in the TAF period and will swing to the west overnight then to the north west on Sunday morning behind a frontal passage. Ceilings should gradually improve during the afternoon hours. Some drizzle may be possible in the morning hours. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && SHORT TERM...Gaede LONG TERM...Gaede AVIATION...Wise
Hazardous weather outlook, May 18, 7:54 PM CDT, 4 hours 32 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 754 PM CDT Sat May 18 2019 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-200100- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 754 PM CDT Sat May 18 2019 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Tonight. Weather hazards expected... Limited hail risk. Limited thunderstorm wind damage risk. Limited lightning risk. Limited non thunderstorm wind risk. DISCUSSION... Wind gusts to around 30 mph will remain possible this evening across portions of southwestern Missouri. A few storms will be possible late this evening into the overnight hours. Cloud to ground lightning will be the main risk. Hail to the size of pennies and gusty winds could also be possible with a few of the strongest storms. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Another round of strong to severe thunderstorms may affect the region on Tuesday. There will also be some potential for flooding,mainly along and west of a line from Joplin to Osceola. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. && More detailed information can be accessed at: http://www.weather.gov/sgf/sitrep This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Wise
In the hours before
Local storm report, May 18, 7:19 PM CDT, 5 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
719 PM CDT SAT MAY 18 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0538 PM TSTM WND DMG 1 NE MONTAUK 37.46N 91.68W
05/18/2019 DENT MO PARK/FOREST SRVC
REPORT OF TREE LIMBS AND A FEW TREES DOWN AT
MONTAUK STATE PARK. TIME ESTIMATED FROM
RADAR.
&&
KPLocal storm report, May 18, 9:04 PM CDT, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
904 PM CDT SAT MAY 18 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM TSTM WND DMG 3 W WEST BRANSON 36.70N 93.42W
05/18/2019 STONE MO EMERGENCY MNGR
REPORT OF ROOF DAMAGE TO TWO HOUSES ON AUNTS
CREEK ROAD AND ROOF DAMAGE TO A BUSINESS AT
413 AND AUNTS CREEK.
&&
KPLocal storm report, May 18, 9:13 PM CDT, 3 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
913 PM CDT SAT MAY 18 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0238 PM TSTM WND DMG 2 W FREISTATT 37.02N 93.94W
05/18/2019 LAWRENCE MO BROADCAST MEDIA
CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 2
W FREISTATT. REPORT ON SOCIAL MEDIA OF LARGE
TREE UPROOTED IN FREISTATT. CORRECTED TIME
FROM RADAR.
&&
KPLocal storm report, May 18, 9:24 PM CDT, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
924 PM CDT SAT MAY 18 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM TSTM WND GST 2 NE TREECE 37.02N 94.81W
05/18/2019 E60 MPH CHEROKEE KS EMERGENCY MNGR
60 MPH WIND GUSTS AND DIME SIZE HAIL 4 MILES
WEST OF BAXTER SPRINGS, KS.
0122 PM TSTM WND DMG 1 E RIVERTON 37.08N 94.69W
05/18/2019 CHEROKEE KS PUBLIC
A TREE AND POWERLINE KNOCKED DOWN 1 MILE
EAST OF RIVERTON.
0141 PM TSTM WND DMG 2 SE PITTSBURG 37.39N 94.68W
05/18/2019 CRAWFORD KS FIRE DEPT/RESCUE
POWER LINES DOWN 2 MILES SE OF PITTSBURG,
KS.
0234 PM TSTM WND DMG 1 NNW SELIGMAN 36.53N 93.95W
05/18/2019 BARRY MO FIRE DEPT/RESCUE
DAMAGE TO ROOF OF GAS STATION NEAR EGGLESTON
AND HWY 37.
0238 PM TSTM WND DMG 2 W FREISTATT 37.02N 93.94W
05/18/2019 LAWRENCE MO BROADCAST MEDIA
CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 2
W FREISTATT. REPORT ON SOCIAL MEDIA OF LARGE
TREE UPROOTED IN FREISTATT. CORRECTED TIME
FROM RADAR.
0301 PM TSTM WND DMG 1 WNW SHELL KNOB 36.64N 93.65W
05/18/2019 BARRY MO FIRE DEPT/RESCUE
REPORT IN SHELL KNOB OF TREES DOWN IN
SUBDIVISION ON HIGHWAY YY EAST OF HIGHWAY
39.
0301 PM TSTM WND DMG 1 SE SHELL KNOB 36.62N 93.62W
05/18/2019 BARRY MO FIRE DEPT/RESCUE
REPORT OF A TREE INTO A GARAGE NEAR TABLE
ROCK BRIDGE IN SHELL KNOB ON HIGHWAY 39.
0304 PM TSTM WND DMG WHEELERVILLE 36.84N 93.63W
05/18/2019 BARRY MO AMATEUR RADIO
REPORT OF A TREE BEING TOPPED ON HIGHWAY 248
APPROXIMATELY ONE MILE WEST OF HIGHWAY D.
0315 PM TSTM WND GST 2 W WEST BRANSON 36.70N 93.40W
05/18/2019 E60 MPH STONE MO ASOS
REPORT OF A 60 MPH GUST AT BRANSON WEST
AIRPORT.
0315 PM TSTM WND DMG 1 NNW KIMBERLING CITY 36.64N 93.42W
05/18/2019 STONE MO EMERGENCY MNGR
REPORT OF TREES DOWN ON POWERLINES IN LAMPE
NEAR 5000 BLOCK OF STATE HIGHWAY 13.
0315 PM TSTM WND DMG 5 ESE GOLDEN 36.51N 93.57W
05/18/2019 STONE MO EMERGENCY MNGR
EMERGENCY MANAGER REPORTS THAT CITIZENS
REPORT SEVERAL TREES DOWN NEAR THE KINGS
RIVER BRIDGE ON HWY 86.
0320 PM TSTM WND DMG 3 W WEST BRANSON 36.70N 93.42W
05/18/2019 STONE MO EMERGENCY MNGR
REPORT OF ROOF DAMAGE TO TWO HOUSES ON AUNTS
CREEK ROAD AND ROOF DAMAGE TO A BUSINESS AT
413 AND AUNTS CREEK.
0330 PM TSTM WND DMG HOLLISTER 36.62N 93.22W
05/18/2019 TANEY MO EMERGENCY MNGR
RELAYED REPORTS OF DAMAGE TO POWER LINES AND
COMMERCIAL BUILDING. POSSIBLE TORNADO
DAMAGE.
0335 PM LIGHTNING WHEATON 36.76N 94.06W
05/18/2019 BARRY MO EMERGENCY MNGR
REPORT OF A STRUCTURE FIRE ON HIGHWAY W NEAR
WHEATON AS A RESULT OF A LIGHTNING STRIKE.
0335 PM TSTM WND DMG WALNUT SHADE 36.73N 93.19W
05/18/2019 TANEY MO EMERGENCY MNGR
FIRE DEPARTMENT ON THE SCENE ON KESSLER
DRIVE IN WALNUT SHADE FOR A LARGE TREE ON A
MOBILE HOME.
0341 PM TSTM WND DMG 2 NW GALLOWAY 37.16N 93.26W
05/18/2019 GREENE MO PUBLIC
REPORT OF TREE LIMBS DOWN IN A NEIGHBORHOOD
NEAR BATTLEFIELD MALL.
0341 PM TSTM WND DMG 1 WNW CHRISTIAN CENTER 36.95N 93.18W
05/18/2019 CHRISTIAN MO TRAINED SPOTTER
REPORT OF TREES DOWN OVER THE ROAD AND POWER
LINES DOWN ON HIGHWAY W SOUTH OF OZARK.
0343 PM TSTM WND DMG FLEMINGTON 37.81N 93.50W
05/18/2019 POLK MO LAW ENFORCEMENT
REPORT OF POWER POLE SNAPPED IN HALF IN
FLEMINGTON AT THE CEMETERY.
0344 PM TSTM WND DMG PLEASANT HOPE 37.46N 93.28W
05/18/2019 POLK MO LAW ENFORCEMENT
REPORT OF A BARN DESTROYED AND MULTIPLE
TREES DOWN AT 5642 HIGHWAY AB IN PLEASANT
HOPE.
0344 PM TSTM WND DMG OZARK 37.02N 93.21W
05/18/2019 CHRISTIAN MO BROADCAST MEDIA
REPORT VIA SOCIAL MEDIA OF PIECES OF A METAL
ROOF PEELED OFF AND MANY TREES DOWN IN
OZARK.
0346 PM TSTM WND DMG TANEYVILLE 36.74N 93.03W
05/18/2019 TANEY MO EMERGENCY MNGR
POWERLINES DOWN IN TANEYVILLE.
0348 PM TSTM WND DMG 2 NNW TURNERS 37.21N 93.17W
05/18/2019 GREENE MO EMERGENCY MNGR
REPORT OF A LARGE TREE, ROUGHLY 18-20 INCHES
INCHES IN DIAMETER DOWN OVER THE ROAD AT
FARM ROAD 205 AND 132.
0355 PM TSTM WND DMG BROWNBRANCH 36.79N 92.83W
05/18/2019 TANEY MO PUBLIC
REPORT RELAYED BY BROADCAST MEDIA OF 3 TO 4
FOOT DIAMETER OAK TREES UPROOTED.
0415 PM TSTM WND DMG AVA 36.95N 92.66W
05/18/2019 DOUGLAS MO EMERGENCY MNGR
REPORT FROM SHERIFF DEPARTMENT OF A TREE
DOWN ON A HOME IN AVA.
0417 PM TSTM WND DMG 3 NW AVA 36.98N 92.71W
05/18/2019 DOUGLAS MO EMERGENCY MNGR
REPORT OF A BARN ROOF BLOWN OFF ON WEST
HIGHWAY 14.
0421 PM TSTM WND DMG 3 SE WILLHOIT 36.66N 92.47W
05/18/2019 OZARK MO LAW ENFORCEMENT
REPORT OF MULTIPLE TREES AND POWERLINES DOWN
FROM DORA TO THEODOSIA.
0421 PM TSTM WND DMG 5 SW GAINESVILLE 36.55N 92.49W
05/18/2019 OZARK MO FIRE DEPT/RESCUE
REPORT OF TREES ACROSS HIGHWAY 5 AND HIGHWAY
W.
0434 PM TSTM WND DMG LEBANON 37.68N 92.67W
05/18/2019 LACLEDE MO EMERGENCY MNGR
REPORT OF TREES DOWN AND POWER OUTAGES
ACROSS LEBANON.
0441 PM TSTM WND DMG 5 E VANZANT 36.98N 92.22W
05/18/2019 DOUGLAS MO FIRE DEPT/RESCUE
REPORT OF SHINGLES BLOWN OFF A HOUSE ON
HIGHWAY EE IN EASTERN DOUGLAS COUNTY.
0445 PM TSTM WND DMG MOUNTAIN GROVE 37.13N 92.26W
05/18/2019 WRIGHT MO AWOS
RAWS STATION REPORTS 59 MPH WIND GUST IN
MOUNTAIN GROVE. TIME ESTIMATED FROM RADAR.
0450 PM TSTM WND DMG 1 SSE WET GLAIZE 37.90N 92.52W
05/18/2019 CAMDEN MO EMERGENCY MNGR
REPORT OF POWER POLE DOWN OFF HIGHWAY 17 AND
HIGHWAY T AREA.
0454 PM TSTM WND DMG 1 SSE GREEN BAY TERRACE 38.09N 92.76W
05/18/2019 CAMDEN MO PUBLIC
PICTURE VIA SOCIAL MEDIA OF BOAT DOCK
FLIPPED OVER ON THE MAIN CHANNEL OF LAKE OF
THE OZARKS.
0500 PM HAIL 1 WSW LINN CREEK 38.03N 92.73W
05/18/2019 E1.25 INCH CAMDEN MO PUBLIC
REPORT RELAYED BY BROADCAST MEDIA OF HALF
DOLLAR SIZE HAIL NORTH OF CAMDENTON.
0538 PM TSTM WND DMG 1 NE MONTAUK 37.46N 91.68W
05/18/2019 DENT MO PARK/FOREST SRVC
REPORT OF TREE LIMBS AND A FEW TREES DOWN AT
MONTAUK STATE PARK. TIME ESTIMATED FROM
RADAR.
&&Local storm report, May 18, 9:40 PM CDT, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
940 PM CDT SAT MAY 18 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0507 PM TSTM WND DMG BAGNELL 38.23N 92.60W
05/18/2019 MILLER MO LAW ENFORCEMENT
PICTURES VIA SOCIAL MEDIA OF LARGE TREES
UPROOTED AND DAMAGE TO A RECREATIONAL
VEHICLE.
&&
KPLocal storm report, May 18, 9:55 PM CDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
955 PM CDT SAT MAY 18 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0351 PM TSTM WND DMG BRADLEYVILLE 36.78N 92.91W
05/18/2019 TANEY MO PUBLIC
DELAYED REPORT OF A COLLAPSED SHED IN
BRADLEYVILLE. TIME ESTIMATED FROM RADAR.
&&
KPThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 3:33 AM CDT | Flash Flood Watch | SGF | Bourbon, Cherokee, Crawford | 63 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.